RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1965, Volume 20, Issue 6(126), Pages 90–92 (Mi umn6134)  

This article is cited in 8 scientific papers (total in 8 papers)

Scientific notes and problems

Constructing a tree on the basis of a set of distances between the hanging vertices

K. A. Zaretskii


Full text: PDF file (367 kB)

Bibliographic databases:

Received: 27.05.1964

Citation: K. A. Zaretskii, “Constructing a tree on the basis of a set of distances between the hanging vertices”, Uspekhi Mat. Nauk, 20:6(126) (1965), 90–92

Citation in format AMSBIB
\Bibitem{Zar65}
\by K.~A.~Zaretskii
\paper Constructing a~tree on the basis of a~set of distances between the hanging vertices
\jour Uspekhi Mat. Nauk
\yr 1965
\vol 20
\issue 6(126)
\pages 90--92
\mathnet{http://mi.mathnet.ru/umn6134}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=199124}
\zmath{https://zbmath.org/?q=an:0151.33302}


Linking options:
  • http://mi.mathnet.ru/eng/umn6134
  • http://mi.mathnet.ru/eng/umn/v20/i6/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Vizing, “Some unsolved problems in graph theory”, Russian Math. Surveys, 23:6 (1968), 125–141  mathnet  crossref  mathscinet  zmath
    2. S. A. Bogatyi, “Metrically homogeneous spaces”, Russian Math. Surveys, 57:2 (2002), 221–240  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Smolenskii E.A., Chuvaeva I.V., Lapidus A.L., “Tsifrovaya khimiya. molekulyarnye chisla i tsifrovye indeksy khimicheskikh reaktsii”, Doklady Akademii nauk, 437:5 (2011), 651–654  elib
    4. A. O. Ivanov, A. A. Tuzhilin, “One-dimensional Gromov minimal filling problem”, Sb. Math., 203:5 (2012), 677–726  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. O. V. Rubleva, “The additivity criterion for finite metric spaces and minimal fillings”, Moscow University Mathematics Bulletin, 67:2 (2012), 52–54  mathnet  crossref  mathscinet
    6. V. N. Salnikov, “Probabilistic properties of topologies of finite metric spaces' minimal fillings”, J. Math. Sci., 203:6 (2014), 873–883  mathnet  crossref  mathscinet  elib
    7. Ivanov A.O., Tuzhilin A.A., “Minimal Networks: a Review”, Advances in Dynamical Systems and Control, Studies in Systems Decision and Control, 69, eds. Sadovnichiy V., Zgurovsky M., Springer Int Publishing Ag, 2016, 43–80  crossref  isi
    8. A. S. Pakhomova, “Klassifikatsiya metricheskikh prostranstv, otnoshenie Shteinera—Gromova kotorykh ravno edinitse”, Fundament. i prikl. matem., 21:5 (2016), 181–189  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:574
    Full text:307
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019